# SDR 2005UALA00125

- Difficulty date: February 4, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 46,778 hours, 17,152 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 1600 STR 14R IS DAMAGED.  SUPPLEMENTAL DATA UPDATE DENT DAMAGE CAUSED BY IMPACT WITH FUSELAGE SKIN.  MAJOR REPAIR ACCOMPLISHED.   SKIN DAMAGE WAS CUTOUT AND REPAIR DOUBLER AND STRUCTURAL FILLER INSTALLED.
